# SDR MALA976310

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A107
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: R3894123F26
- Condition: Loose
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT WALKAROUND, NOTED RIGHT COWL ABOVE PROP WAS LOOSE.  LOOSE COWL HAD NICKED THE PROPS APPROXIMATELY 1 BY .5 INCH.  MAINTENANCE INSPECTED RIGHT HAND PROP AND COWLING MAIN SPAR AND BLADES, INTAKE, SPEED TAPE OVER ONE HOLE THROUGH TOP OF FIGURE 8 COWLING.  REMOVED AND REPLACED RIGHT PROP ASSEMBLY, AND RIGHT UPPER FIGURE 8 COWLING.  ALL CHECKS AND RUNS GOOD AT THIS TIME.
